|Is it ok to take GABA supplements with my meds?
Jun 18, 2011
Is it ok to take GABA supplements with my meds? Iâve been on truvada and efavirenz for about 8 months and my CD4 has increased from 250 to 450 and VL undetectable. I got gym and eat healthy but I battle with sleep and muscle cramps a friend recommended GABA supplement. Is it safe to use GABA with my meds.
| Response from Dr. Frascino
I'm not aware of any drug-drug interactions between GABA and Truvada or efavirenz. However, as with all supplements, herbs, over-the-counter products or other prescription medications, you should always check with your HIV physician specialist before adding anything to your combination-antiretroviral regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Penis Discharge After Getting Head Worried I Have HIV
- Penis Discharge After Giving Oral Worried I Have HIV
- Psoriasis After Touching Rectum Worried I Have HIV
- Tiredness After Sharing Sex Toys Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.